# SDR A6WA200840465

- Difficulty date: May 21, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 23,261 hours, 19,941 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Dented
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DENTS IN AIRSTAIR DOOR UPPER FWD CORNER COVER AND UPPER AFT CORNER COVER. REPAIRED IAW REO 601R-52-11-827. FWD UPPER CORNER COVER REPLACED IAW SRM 51-42-13. (A)
